One-range Addition Theorems for Noninteger n Slater Functions using Complete Orthonormal Sets of Exponential Type Orbitals in Standard Convention

Guseinov I. I.

FEW-BODY SYSTEMS, vol.54, no.11, pp.1773-1780, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 11
  • Publication Date: 2013
  • Doi Number: 10.1007/s00601-012-0499-7
  • Journal Name: FEW-BODY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1773-1780
  • Çanakkale Onsekiz Mart University Affiliated: No


By the use of complete orthonormal sets of -exponential type orbitals ( -ETOs) with integer (for alpha (*) = alpha) and noninteger self-frictional quantum number alpha (*)(for alpha (*) not equal alpha) in standard convention introduced by the author, the one-range addition theorems for -noninteger n Slater type orbitals -NISTOs) are established. These orbitals are defined as follows